# SDR ASAA1047181

- Difficulty date: December 21, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 41,802 hours, 23,099 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603201A
- Part serial: PC040
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT LOWER SURFACE ALONG UPPER PORTION IS CHAFED THROUGH TEFLON.  BLENDED OUT DAMAGE, PREPPED AREA, FABBED REPAIR AND BONDED REPAIR.
